# SDR AALA202002069004

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 54,813 hours, 31,627 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P3936C
- Condition: Leaking
- Location: Apu Oil Cooler
- Part time: 36,439 hours, 13,864 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED STRONG COCKPIT/CABIN ODOR/SMELL, FLIGHT AIR RETURNED PHL, EMERGENCY DECLARED. ACCOMPLISHED J/C 26L00021001, FOUND APU TO SOURCE OF CABIN ODOR. ACCOMPLISHED J/C 26L00021002, FOUND OIL ON LOAD COMPRESSOR, INLET, AND COMING FROM LOAD COMPRESSOR DRAIN LINE.  REMOVED AND REPLACED APU OIL COOLER FAN IAW AMM 49-52-51 AND ACCOMPLISHED JOB CARD 26L00021004.
